Jump to content

Anxiety :(


Anoj
 Share

Recommended Posts

Hello all,

I have written about my various upcoming testing in a few other scattered posts. Sorry if they are disorganized. This one is mostly about my emotional feelings concerning testing coming up.

I have barely hung onto my job for the past year and a half. Have been discriminated against and treated horribly.

Now, I am preparing myself to get the appropriate testing beginning on April 12 (blood volume) and then TTT on April 16. I am pretty scared at what's about to happen. I realized today that on Monday I am supposed to stop taking my Midodrine in preparation for the tests. I am also to stop the Florinef. I only take half a 1 mg a day. A few weeks ago, I stopped that. It took only 3 days before I felt like I was going to pass out in a meeting at work.

I'm just really scared and need a cyberhug. I'm worried about what my body is gonna do without the medication. Then, the hour-long car ride to the hospital. Then, the testing. I am preparing to take FMLA from work (again). This will not be good for my current situation there.

I feel that my body will be shocked from not having the medication. Despite what they say about Midodrine lasting only 4 hours, I feel that if I do not take my medication regularly - exactly as the routine, every day, the same exact way - my body freaks. I'm just SCARED, y'all. :(

Link to comment
Share on other sites

I posted something similar about the midodrine. I started taking a half dose of what I usually take for my lunch and late afternoon doses. Then my chest hurt sooo bad, so I took the regular dose again and it feels ways better. There is no way someone can convince me, for my own body, that I will not have a withdrawl from something that I take three times a day for the last 3 years.

I did have to stop my midodrine for my TTT in February 2011 at Mayo. It wasn't fun, but I was able to continue my salt and fluids. I was on .1mg fludrocortisone too, but they did not have me stop that because I think you need to slowly taper off that in order to keep you adrenals from freaking out.

I failed my tilt miserably, last 4 minutes (and I don't pass out). I was shaky after, but resumed my midodrine and visited a couple of small shops in Scottsdale. I was glad my mom was there to drive me around. The tilt gave me lots of answers about some autonomic neuropathy,etc.

Don't worry! You are only going to get answers from all of this! Try to get up slow, and stay hydrated next fews days. Also, if you use compression stockings maybe you can wear those to take the edge off. It's your life and you have to do what is necessary to be functional and feel better...you deserve it! You may feel nervous, and I understand, but it is also exciting to get some more answers! : )

Link to comment
Share on other sites

I don't have experience with the meds you are on. But I wanted to share my TTT experience. It was pretty awful. *But* they gave me a saline IV afterwards and I felt great! I also feel like the TTT experience was so informative and has really helped me to understand what is going on with my body. Good luck!!

Link to comment
Share on other sites

So sorry about your anxiety...when I came off one beta blocker to go on another, my anxiety was horrible; also when I went off clonazapam for my vestibular testing, I was so shaky and stiff. I can relate to getting off medications, although they weren't the same ones you are on. Hang in there...just remember, better testing will give them better results to provide the best treatment for you. It is a blessing you are able to work at all :) I will say a prayer for you!

Link to comment
Share on other sites

thank you for your responses. <3 i have a propensity for anxiety anyway, so this is all a bit much. i've been off of midodrine for 2 days. it's actually not as bad as i thought it was going to be. i do seem to be feeling gradually worse. i was worried about vestibular testing messing me up a few weeks ago, and it wasn't as bad as i thought. i guess i need to just quit worrying!

going for blood volume on thursday ... wish me luck.

Link to comment
Share on other sites

  • 2 weeks later...

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...